RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 6, Pages 1305–1307 (Mi dan8159)  

This article is cited in 4 scientific papers (total in 5 papers)

MATHEMATICS

An analytic proof of the real part of Novikov's inequalities

A. V. Pajitnov

Institute of Chemical Physics of the USSR Academy of Sciences, Moscow

Full text: PDF file (429 kB)

Bibliographic databases:
UDC: 515.164.174
Presented: С. П. Новиков
Received: 29.12.1985

Citation: A. V. Pajitnov, “An analytic proof of the real part of Novikov's inequalities”, Dokl. Akad. Nauk SSSR, 293:6 (1987), 1305–1307

Citation in format AMSBIB
\Bibitem{Paj87}
\by A.~V.~Pajitnov
\paper An analytic proof of the real part of Novikov's inequalities
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 6
\pages 1305--1307
\mathnet{http://mi.mathnet.ru/dan8159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=891557}
\zmath{https://zbmath.org/?q=an:0647.57025}


Linking options:
  • http://mi.mathnet.ru/eng/dan8159
  • http://mi.mathnet.ru/eng/dan/v293/i6/p1305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pajitnov, “On the sharpness of Novikov type inequalities for manifolds with free Abelian fundamental group”, Math. USSR-Sb., 68:2 (1991), 351–389  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Pazhitnov, “Pismo v redaktsiyu”, Matem. sb., 181:11 (1990), 1580–1580  mathnet  mathscinet  zmath
    3. D. V. Millionshchikov, “Cohomology of solvmanifolds with local coefficients and problems of the Morse–Novikov theory”, Russian Math. Surveys, 57:4 (2002), 813–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. D. V. Millionshchikov, “Cohomology of solvable lie algebras and solvmanifolds”, Math. Notes, 77:1 (2005), 61–71  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. S. P. Novikov, “On Metric-Independent Exotic Homology”, Proc. Steklov Inst. Math., 251 (2005), 206–212  mathnet  mathscinet  zmath
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019